# SDR ASAA1159878

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 1,473 hours, 461 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11597
- Condition: Failed
- Location: Ac Pack
- Part time: 5,494 hours, 2,850 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LT ILLUMINATES ON RECALL AND EXTINGUISHES WHEN RECALL EXTINGUISHED.  REMOVED AND REPLACED TEMP CONTROL VALVE REF MM 21 51 10 000 801 25 21 10 400 801.  SYSTEM OP'S CHECK GOOD REF MM 21 60 00 700 806 002.
